# SDR ASAA11510261

- Difficulty date: August 19, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 9,529 hours, 2,868 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 2123M63P02
- Part serial: GJA61904
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 9,529 hours, 2,868 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERROGATED THE FMC CDU FOR ENG FAULTS FOUND SHORT TERM FAULT CODE 73 21271 (NR 1 ENG).  THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE.  ACCOMPLISHED FIM TASK 73 27 00 810 804 F00 AT STEP F3 FOUND CONNECTOR DP0802 LOOSE.  TIGHTENED CONNECTOR.  REPAIR CONFIRMATION SATISFACTORY.
